Home/Health and RX/Over-The-Counter/Pain/Fever/
Paracetamol Ibuprofen 325 mg/200 mg Fast Release Capsule x 10 Capsules/Pack
₱87.75
Notify Me
delivery method
Home Delivery
Click & Collect
Product code
10037873
- Product Details
- About This Shop
- Promotion
- Payment & Delivery
Product Details
Description
Used for faster relief of mild to moderately severe pain of musculoskeletal origin eg, muscle pain, arthritis, rheumatism, sprain, strain, bursitis, tendonitis, backache, stiff neck, tension headache, dysmenorrhea, toothache, pain after tooth extraction &, minor surgical operations. Reduction of fever.
Place of Origin
Philippines
Product Usage
Adults and children > 12 y/o
Ingredients
Each capsule contains 325 mg of Paracetamol and 200 mg Ibuprofen.
Warnings
Special Precautions: Pregnancy and Lactation
HIDE
Promotion: (2)
Extra 20% off (code: MORE20) for Standard, Click & Collect and Express Delivery with minimum purchase of P500 for Unilab participating products, Member Exclusive. Promo Duration: October 4-31, 2023
Extra 10% off (code: MORE10) for Standard, Click & Collect and Express Delivery with minimum purchase of P500 for Unilab participating products, open to non-member. Promo Duration: October 4-31, 2023
REDEMPTION OFFER
Product code
10037873